# SDR IPXA11166805

- Difficulty date: May 12, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 6,005 hours, 3,630 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327073600000
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, FLOOR PANEL 231KG IS CRACKED.  FABRICATED NEW FLOOR PANEL 231KG IAW EO A300-5320-40552-A.
